# SDR CA140312007

- Difficulty date: March 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,455 hours
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 22850253101
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 22,874 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE LT ENGINE UPPER STANG FAIRING WAS FOUND PARTIALLY MISSING. IT IS NOT KNOWN WHEN OR WHERE THE PART DEPARTED THE ACFT.  THERE WAS EVIDENCE OF THE SUPPORT BRACKETS CRACKING. THIS PART IS KNOWN TO HAVE ISSUES AND IS ROUTINELY CHECKED FOR DAMAGE.  THE STANG FAIRING WAS REPLACED.  STANG FAIRING PN 228-50253-101, AIPC 78-34-15, FIG 1-130. ACFT TSN 22874, CSN 18172.
